# SDR 98ZZZX2725

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467H
- Make and model: Rkwell NA26540
- System (JASC): 2563 · Parachute
- Part: Pin
- Condition: Failed
- Location: Drag Chute
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CLIP THAT RETAINS THE DRAG CHUTE RETAINING PIN VIBRATES LOOSE WHEN CHUTE WAS DEPLOYED, IT DETACHED FROM THE AIRCRAFT.  THE YOKE AND RETAINING PIN CAUGHT ON THE EDGE OF THE SKIN CAUSING DAMAGE TO LOWER TAIL SKIN AND STRUCTURE.  THIS IS A ONE OF A KIND INSTALLATION DONE ON STC SA1721SW.  SUSPECT CAUSE OF INCIDENT WAS IMPROPER INSTALLATION OF C-CLIP RETAINER ON RETAINING PIN.  THE CHUTE WAS DEPLOYED AS A TEST OF THE SYSTEM AND DID NOT CAUSE A LANDING PROBLEM.
